# SDR USAAD01118

- Difficulty date: May 30, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - THE LOW LEVEL LIGHT AT SEAT 25D DID NOT TEST.  MAINTENANCE REPLACED THE BATTERY.  (M)
